Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)



Regularity results for local minimizers of energies with general densities having superquadratic growth

Author: M. Fuchs
Original publication: Algebra i Analiz, tom 21 (2009), nomer 5.
Journal: St. Petersburg Math. J. 21 (2010), 825-838
MSC (2010): Primary 49N60
Published electronically: July 15, 2010
MathSciNet review: 2604569
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Variational integrals whose energy densities are represented by $ N$- functions $ h$ of at least quadratic growth are considered. Under rather general conditions on $ h$, almost everywhere regularity of vector-valued local minimizers is established, and it is possible to include the case of higher order variational problems without essential changes in the arguments.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 49N60

Retrieve articles in all journals with MSC (2010): 49N60

Additional Information

M. Fuchs
Affiliation: Universität des Saarlandes, Fachbereich 6.1 Mathematik, Postfach 15 11 50, D–66041 Saarbrücken, Germany

Keywords: Vector-valued problems, local minimizers, nonstandard growth, partial regularity
Received by editor(s): August 8, 2008
Published electronically: July 15, 2010
Article copyright: © Copyright 2010 American Mathematical Society

American Mathematical Society